# SDR USAA920081781

- Difficulty date: September 29, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 22,085 hours, 14,303 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 9172 - FLL-DCA - EEL FOUR CABIN BREAKAWAY CABIN FLASHLIGHTS USED AND DEPLETED.  REMOVED AND REPLACED BATTERIES FOR EMERGENCY FLASHLIGHTS.  OPS CHECK GOOD.
